# SDR UALA2012080804269

- Difficulty date: July 28, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 77,930 hours, 22,470 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 AND R2 DOOR SLIDE ARM LIGHTS NOT ON WHEN DOOR ARMED.  RELAMPED , CHECKED OKAY.
